# SDR FDEA201603160932

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB7366501
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST & CORROSION UNDER PANEL 487HR & GR, NR 3 ENG OTBD SIDE OF PYLON, AFT OF EXHAUST, TOP EDGE OF PYLON NEAR WING.  CORROSION REMOVED IAW SRM 51-21-01 VOL 2 & EA 8-5450-T0323721 PART 1 UPPER WEB REPLACED WITH NEW WEB, PN AUB7366-501.
